A Generalization of the Modified Liouville Equation
José-Luis Rovira-Florián, Ana-Magnolia Marin-Ramirez and Ruben-Dario Ortiz-Ortiz
DOI : 10.3844/ajassp.2016.1326.1329
American Journal of Applied Sciences
Volume 13, Issue 11
We study the modified Liouville equation using various transformations to build dynamical systems and we use Dulac's criterion for give sufficient conditions of the non-existence of periodic orbits in the dynamical systems generated of the modified Liouville equation.
© 2016 José-Luis Rovira-Florián, Ana-Magnolia Marin-Ramirez and Ruben-Dario Ortiz-Ortiz. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.